# SDR SWAA2023060143738

- Difficulty date: May 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 FRAME CRACKED IN RADIUS AT FED HEADER SUPPORT.<[01] ACCOMPLISED REPAIR PER EA#M-22-153-01244 ON FAULT#TTG8Q00KVLNJ;[02] 'EA-GENERAL' REPAIR REFERENCE IS SELECTED PER EA#M-22-153-01244 STEP 10;[03] VERIFIED CORRECTIVE ACTION 1 AND 2  VERIFIED MEASUREMENT TABLE;[04] VERIFIED FAULT COMPLETED; NO FURTHER ACTION REQUIRED.
